# SDR HNAA2010063000159

- Difficulty date: June 6, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 61,839 hours, 70,149 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WEATHER RADAR IS NOT WORKING, ANT FLIGHT MESSAGE.  R & R RT,OPS CHECKED GOOD IAW BULLETIN 34-18.  RADOME SEALED WITH 748.
